MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS
Model Number REACT-71
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a solitaire ab encountered resistance in the react's distal end during retrieval.React71 was used as support for the intracranial vascular stent sab4-20.The microcatheter reached the target vessel on the micro-guidewire.Later, when pulling back during the thrombus removal process, it was found that the stent was stuck in the react71, making it unable to be pulled back, causing the stent to be kinked.Then all pathways were pulled out of the body.The surgeon said that there were quality problems with the stent and no charges were made.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).It was unknown if any patient symptoms or complications were associated with this event.The patient was undergoing thrombectomy for posterior circulation large artery occlusion.It was noted the patient's vessel tortuosity was severe.Stroke onset to reperfusion time was 6 hours.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that after the resistance, the blood clot was aspirated again and the operation was completed.The patient's vessel tortuosity was moderate-severe.A continuous flush had been administered and maintained as indicated in the ifu.There was no kink/damage to the catheter, but the solitaire pushwire was kinked in the proximal segment.The tip of the solitaire sheath had been secured in the hub of the microcatheter.
 
Additional Manufacturer Narrative

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21842190
Report Number2029214-2025-00992
Device Sequence Number18294670
Product Code DQY
UDI-Device Identifier00847536044197
UDI-Public00847536044197
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Model NumberREACT-71
Device Catalogue NumberREACT-71
Device Lot NumberB589381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date05/06/2025
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale